# SDR UALA2013062804537

- Difficulty date: June 27, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 40,506 hours, 17,342 cycles
- Engine: Iae V2527A5
- System (JASC): 2530 · Buffet/Galleys
- Part: Relay
- Condition: Faulty
- Location: Chiller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED AFT CIRCUIT BREAKER PANEL MAKES CLICKING NOISE AND CHILLERS CYCLING ON AND OFF.   CHILLER M31 CYCLING ON & OFF.  VERIFIED AWM 25-33-01, SHEET 1 & FOUND TR 9010ML3 FAULTY.  REPLACED TR 9010ML3, NO HELP. STILL CLICKING ON AND OFF.   INSTALLED NEW CHILLER, NO HELP.  RELAY HARD WIRED INTO CIRCUIT. REPLACED 9005ML3 RELAY.  OPS CHECKED NORMAL. REF WDM 25-33-01.
